# SDR REXA97196

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 712
- System (JASC): 2150 · Cabin Cooling System
- Part: Freon A/C System
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMOKE SMELL ENTERED CABIN AT 9,000 FEET DURING DESCENT.  TUNRRNED OFF AIR CONDITIONER AND RECIRC FAN.  SMELL WENT AWAY.  DEFERRED FREON AIRCRAFT SYSTEM.  (X)
